MathSciNet Relay Station
MathSciNet bibliographic data
MR879580 (88c:49016) 49B05 (58E30)
Clarke, F. H. Hamiltonian analysis of the generalized problem of Bolza. Trans. Amer. Math. Soc. 301 (1987), no. 1, 385–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement